# SDR AWXA200200100

- Difficulty date: January 23, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 47,554 hours, 34,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Chord
- Part number: 6546921
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-16 CHECK A CRACK WAS FOUND ON THE VERTICAL LEG OF THE FORWARD CARGO DOOR LOWER OUTER TEE CHORD THE THIRD FASTENER HOLE FROM AFT END BS 485. MAINTENANCE CUTOUT DAMAGED SECTION OF CRACKED TEE CHORD AT BS 485, TRIMED NEW REPLACEMENT SECTION OF TEE CHORD, FABRICATED 3 EACH RADIUS FILLERS AND 2 EACH REPAIR ANGLES AND INSTALLED REPAIRS IAW AWA EO 52-31-04.
